# SDR DXTA2020062203781

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N763QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20510
- Aircraft time: 6,013 hours, 3,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00593
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

STRONG  SAVORY SCENT NOTICED WHILE APU PROVIDES CABIN AIR.  ON ROLLOUT AFTER LANDING, APU BEGAN TO INCREASE AIRFLOW STRONGLY & A SMALL AMOUNT OF SMOKE WAS SEEN,  SHUT OFF THE AIR SOURCE CONTROL.  FOUND THE ACM FAILED,  CAUSED BY RAM AIR CIRCUIT BLOCKAGE, REVEALED INSECT CONTAMINATION IN DUAL HEAT EXCHANGER.  R & R THE ACM WITH REPAIRED UNIT IAW AMM 21-52-13. R & R DUAL HEAT EXCHANGER WITH A NEW UNIT IAW AMM 21-52-09.  CLEANED, INSPECTED, AND REPLACED ALL SEALS ON ALL ASSOCIATED DUCTING.  ALL ACCESSED AREAS LEAK & OPS CHECKED GOOD,  NO DEFECTS NOTED. DURING RUN UP NOTED NO OIL, SAVORY, OR BAD SMELLS. CABIN & COCKPIT TEMPERATURE CAN NOW BE ADJUSTED TO BOTH HOT & COLD RANGES WITHOUT ISSUE.
